# SDR SWIA200820697

- Difficulty date: December 18, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 14,274 hours, 11,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6018 - SECOND AFT CABIN EMERGENCY CEILING LEVEL FLOOD LIGHT INOP.  RELAMPED.
